Psycho-Babble Medication Thread 748260

Shown: posts 1 to 11 of 11. This is the beginning of the thread.

 

Drink more on zyprexa?

Posted by Sebastian on April 8, 2007, at 21:54:10

Not sure why. But I drink more when on zyprexa than when I didn't take zyprexa. This didn't happen on Abilify, or risperdal. I did drink more on geodon.

 

Re: Drink more on zyprexa? Sebastian

Posted by Phillipa on April 8, 2007, at 22:05:44

In reply to Drink more on zyprexa?, posted by Sebastian on April 8, 2007, at 21:54:10

Does it cause dry mouth? Love Phillipa

 

Re: Drink more on zyprexa?

Posted by Sebastian on April 8, 2007, at 22:33:14

In reply to Drink more on zyprexa?, posted by Sebastian on April 8, 2007, at 21:54:10

Here's my theory. Zyprexa must do something to lower insulin production. While alcohol increases it.

 

Re: Drink more on zyprexa? Sebastian

Posted by Phillipa on April 8, 2007, at 22:36:25

In reply to Re: Drink more on zyprexa?, posted by Sebastian on April 8, 2007, at 22:33:14

Lots of sugar in alchohol. Love Phillipa

 

Re: Drink more on zyprexa?

Posted by Sebastian on April 8, 2007, at 22:37:20

In reply to Re: Drink more on zyprexa? Sebastian, posted by Phillipa on April 8, 2007, at 22:05:44

Yes and which? Seems when I drink and smoke I get dry mouth.

 

Re: Drink more on zyprexa?

Posted by Sebastian on April 8, 2007, at 22:49:15

In reply to Re: Drink more on zyprexa? Sebastian, posted by Phillipa on April 8, 2007, at 22:36:25

Maybe, yes. But when I drink, my blood sugar drops. Why? And when I take just zyprexa, I can't eat anything or nothing without getting high blood sugar?

 

Re: Drink more on zyprexa? Phillipa

Posted by Sebastian on April 8, 2007, at 23:05:37

In reply to Re: Drink more on zyprexa? Sebastian, posted by Phillipa on April 8, 2007, at 22:05:44

why did you ask about dry mouth? Not sure what does it. I've had 3 drinks and a few puffs, but no dry mouth. I had a dry mouth earlier, for a breaf moment, nothing major. I think it may be something else.

 

Re: Drink more on zyprexa? Sebastian

Posted by Phillipa on April 9, 2007, at 19:01:06

In reply to Re: Drink more on zyprexa?, posted by Sebastian on April 8, 2007, at 22:37:20

Maybe you're dehydrated from the alcohol? Love Phillipa

 

Re: Drink more on zyprexa? Sebastian

Posted by Phillipa on April 9, 2007, at 19:02:51

In reply to Re: Drink more on zyprexa?, posted by Sebastian on April 8, 2007, at 22:49:15

zyprexa can cause diabetes and thirst is a warning sign of it with frequent urination. Love Phillipa

 

lot of drinking ---) diabetes symptoms

Posted by Jeroen on April 10, 2007, at 10:48:15

In reply to Drink more on zyprexa?, posted by Sebastian on April 8, 2007, at 21:54:10

lot of drinking ---> diabetes symptoms

 

Re: Drink more on zyprexa?

Posted by deniseuk190466 on April 11, 2007, at 16:44:08

In reply to Drink more on zyprexa?, posted by Sebastian on April 8, 2007, at 21:54:10

Sebastian,

Are you talking about alcohol or non-alchoholic drinks?

I know when I take Zyprexa now and again I get very thirsty at times so I imagine taking it every day would cause a lot of thirst.


Denise


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.